Skip to content
My WebMD Sign In, Sign Up
Weird PMS symptoms?
avatar
An_248134 posted:
Hi ladies!!!!
I have a question... I'm a 17 year old college student and my period is due on the 4th of October (last one was on the 4th of September...they usually come near the 4th of each month) Anyway! Yesterday the 28th and today, I was feeling really nauseous (not to the point of throwing up) but enough to feel icky...This has never been a symptom of my pms before, so I'm confused ... (when I was younger I did throw up during my periods in middle school and once during high school...however every month seems to be full of new symptoms) Did/does anyone else ever have this? Note: I'm still a virgin, never had sex before ...my bf "attempted to finger me on the 13th/14th but nothing more ......
Reply


Spotlight: Member Stories

I have been on BC pills for 16 years so I get my period every 28 days.Recently I had an abnormal pap smear and have to go see an OBGYN to see if there...More

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.